MDJunction - People Helping People
 
Ask a Question
04/14/2012 03:20 PM

Please Help

barrettsark
barrettsarkPosts: 12
New Member

Ok so here is my long story I was diagnosed with Hashimoto's almost 10 years ago. I was good after being put on synthroid up untill 4 years ago when I had my last baby. My TSH went up to 56 and I had anxiety through the roof. Every Doctor told me it was ok once my TSH levels went down I would feel better. Well that did not happen and to this day I still have alot of Anxiety and Depression. I'm Taking Effexor 37.5 mg for a year now. It has helped some. But my thyriod levels are always up and down every few months. My doctor just decided to add Cytomle 5 mcg to my 112 mcg of synthriod. I felt good for about 5 days and now the anxiety id back and I feel so frustrated.

Is this normal to be so up and do all the time? Any help would be great Thanks

Reply

04/14/2012 08:00 PM
AnnieGoose
 
Posts: 149
Member

the answer to your question is yes re: the ups and downs. this is one of the side effects of having hashimoto's. if you google hashimoto's you will find that people with that syndrome have hypothyroidism days and hyperthyroidism days -- which account for the ups and downs.

eventually, one settles into hypothyroidism.

please consider doing lots of online research. mary shomon and dr david brownstein are excellent resources. knowledge is power.

for my anxiety, i take GABA twice a day, ashwagandha twice a day, and siberian gingseng [eleuthero] twice a day, plus B-100 at least twice a day. there are also minerals and anti-oxidants that need to be taken; daily ingestion of zinc and selenium are crucial to managing one's medical condition.

good luck to you. please keep us all posted. we're all here to help each other.

blessings to all.

annie!


04/15/2012 05:33 AM
barrettsark
barrettsarkPosts: 12
New Member

OMG Thank you so much I looked up all three and they seem like a very good place to start for me. I can't stand feeling this way any more. They always tell me my Thyriod does not work any more but your right everything I read about hashimoto's says that. 4 years ago I was a different person. I know I may never feel the same but I would like to get close to it. Thank you so much I going to order them.

04/17/2012 04:37 AM
barrettsark
barrettsarkPosts: 12
New Member

I ordered all three Sunday night. I'll keep you posted!

04/18/2012 03:28 AM
Malorie
Posts: 122
Member

I have hashis too, and there months or so I'll be hypo the next there months or so I'll be hyper. Twice so far I had a few breaks where I felt awesome, but only til I hop back on that roller coaster. Its frustrating for sure I feel like Jekyll and Hyde.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved